# SDR SWAA2016060652416

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT INOPERATIVE AT BS 616.  INSTALLED D2978 CONNECTOR IAW AMM.
